# SDR FDEA202507111178

- Difficulty date: July 11, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N883FD
- Make and model: Boeing 777FHT
- Aircraft serial: 39285
- Aircraft time: 56,612 hours, 9,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112W3101501
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UT AND HFEC OPEN HOLE INSPECTION FOUND TWO CRACKS IN LH WING #5 HOLE. THE LH WING UPPER SKIN #5 HOLE TWO CRACKS REPAIRED AS PER B777 SRM51-20-07-0G   REV:47.6   AND EA G-5730-T0384072 P1, TITLE:WING-PLATES AND SKINS-LH WING UPPER SKIN CRACK REPAIR   IN RIB BAY 10 TRAILING EDGE #5 HOLE*THIS EA DEVIATES FROM EO G-5710-E0376285. REFER TO   WRI:57305138 FOR WORK DETAILS. THIS IS A MAJOR REPAIR PER GMM6-2-100.
